Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Lack of interest in sex, anger, violent behavior. Due to drugs or depression?

Hi Doctor, My Sister s husband is behaving differently.Sometimes he is falling to my sister s feet and crying Don t leave me alone within 2 hrs he is shouting,fighting and speaking bad of everyone.He is not interested in sex, once he comes homes he find a cause for fighting, fights and then goes to bed.They got married only 2 months back.but only 3 times he had sex. Moreover he is spoiling my sister s name to all of his relatives.How to find whether its because of drug addiction or depression .Please help out.Very kind of you.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi anbu

The problems that you mention can be that of depression, he may not be interested in this marriage, or he might have been forced to marriage, if this is arranged marriage, their "brain wave" may not be matching etc., or may be having any delusion against sister. It is difficult to come to conclusion from such small description

Both of them need to visit and speak to a psychiatrist or clinical psychologist, separately or together
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor